# SDR 07FDEA02560

- Difficulty date: July 19, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 31,542 hours, 8,757 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: BDM3003
- Part serial: 484
- Condition: Failed
- Location: Zone 700
- Part time: 15,023 hours, 8,095 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE EDDF RWY 18 LDG GEAR WOULD NOT RETRACT.  RETURNED TO LAND 10,000 BELOW MLW.  NO FUTHER PROBLEMS.  JACK A/C PER MM 07-11-00-0.  REMOVED AND REPLACED BOGIE BEAN PROX DETECTOR 8GA PER MM 32-00-00  -4.  WHILE REPLACING 8GA PROX DETECTOR FOUND 12GA PROX  DETECTOR ADJUSTMENT NOT WITHIN MM LIMITS.  ADJUSTED SAME AS PER MM 32-00-00-4.  SWUNG GEAR ON BOTH SYS 1 AND SYS 2 ALL GEARS AND DOORS WORKED NORMAL ON BOTH SYSTEM.
